71709members
376138posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Treatment finished, Bones aching all over & tired

7 REPLIES 7
Lizbe
Member

Re: Treatment finished, Bones aching all over & tired

Thank you so much for your replies. I have sent them to her so hopefully this will encourage her speak to ger GP and not leave it out of fear.
I have sent her the phone numbers too so she can either phone when she visits UK next week or when she goes back home on the overseas number.

Best wishes to you all xxx
Cackles
Member

Re: Treatment finished, Bones aching all over & tired

The hormone tnerapy can cause this. A simple change in make or type of drug might help. Do encourage her to contact her GP or Breast Care Nurse. The Helpline would be of great help to her. Do encourage her to give tbem a call. Tel 0808 800 600. Mon-friday 9-5 and saturday10-2 pm.

Karis
Member

Re: Treatment finished, Bones aching all over & tired

x

dib
Member

Re: Treatment finished, Bones aching all over & tired

Hi,I have aching bones and joints and am on hormone therapy,its a common side affect unfortunately,very painful.I also had a ct scan to check for spread to bones which thankfully was negative,best wishes to your friend.
Di.x

Karis
Member

Re: Treatment finished, Bones aching all over & tired

Agreed, Sounds very like the joys of hormone treatment or similar. Please encourage your friend to speak to her doctor/medical team. K x

Zeppa
Member

Re: Treatment finished, Bones aching all over & tired

Hi Lizbe,
It sounds like a common side-effect of hormone therapy, though after-effects of chemo could also contribute. Your friend really must speak to her doctors. I expect the helpline will be more use than I am!

Janet_BCC
Member

Re: Treatment finished, Bones aching all over & tired

Dear Lizbe

Welcome to the BCC forum where I'm sure you will find a lot of support from other members.

It might also help you or your friend to call our Helpline to talk things over. They are open 9-5 on weekdays and 10-2 on Saturdays (UK times). The number from UK is 0808 800 6000 or from overseas : +44 2076 200 077

Very best wishes

Janet

BCC Moderator

Lizbe
Member

Treatment finished, Bones aching all over & tired

Hi,
A friend was diagnosed last year with breast cancer, finished chemo in Dec and radiotherapy a few months ago and seeing her surgeon in a couple of weeks to discuss reconstruction.
She's not on any medication other than hormones and is really worried as her bones ache all over where she's finding it ard to stand/walk/sit/move about. She hasn't spoken to a doctor about it as fears that it could be the cancer has returned and has spread to the bones.
I have no idea if this is normal and a side effect of the treatment and if the side effects would last this long and other than saying to her it could be this but she really needs to see a doctor and tell him/her I don't know what else to do and feel helpless. Not helped that we're in different countries and she's only told me this tonight and is suffering in silence having not told anyone else.
Does anyone know if it's normal for her to be like this after the treatment? Any advice would be great.

Thank you in advance